Drought, Tulsa
- When
- May 1, 12:00 AM CST to May 13, 11:59 PM CST
- Where
- Tulsa forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 36.121, -95.941 (the zone’s center; the record gives no point)
Widespread and locally heavy rainfall occurred across all of eastern Oklahoma during May 2015. As a result, severe drought (D2) to extreme drought (D3) conditions had been eliminated across Tulsa, Washington, Pawnee, and Osage Counties during the month.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Widespread and locally heavy rainfall occurred across all of eastern Oklahoma during May 2015. As a result, severe drought (D2) to extreme drought (D3) conditions had been eliminated across Tulsa, Washington, Pawnee, and Osage Counties during the month. Monetary damage estimates resulting from the drought were not available.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 30, 10:50 PM CST, 1 hour 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1150 PM CDT THU APR 30 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. SCT AFTERNOON CU AT 6-7 KFT SIMILAR TO LAST COUPLE OF DAYS. && .PREV DISCUSSION... /ISSUED 934 PM CDT THU APR 30 2015/ ..UPDATE... DISCUSSION... ONLY SOME MINOR CHANGES TO SHORT TERM HOURLY GRIDS...OTHERWISE FORECAST ON TRACK WITH NO SIGNIFICANT UPDATES. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 435 PM CDT THU APR 30 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 435 PM CDT THU APR 30 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY THROUGH MONDAY...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... STRONG SOUTH WINDS WILL RETURN TO THE REGION OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS A LEE TROUGH BECOMES ESTABLISHED OVER THE HIGH PLAINS. THUNDERSTORM CHANCES RETURN EARLY NEXT WEEK...ESPECIALLY TUESDAY NIGHT AND WEDNESDAY...AS AN UPPER LEVEL DISTURBANCE APPROACHES. AT THIS TIME...IT APPEARS THE OVERALL SEVERE WEATHER THREAT WILL BE RATHER LIMITED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The national radar mosaic for the moment the first event began.
4 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2015Every state in 2015This day in weather historyWarnings in Oklahoma, May 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 570564, 570565, 570566, 570567.